VOL. 42 · NO. 5 | 2012
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 42 (5), (2012)
No abstract available
Articles
Beatrix Bačová, Božena Dorociaková, Rudolf Olach
Rocky Mountain J. Math. 42 (5), 1421-1430, (2012) DOI: 10.1216/RMJ-2012-42-5-1421
KEYWORDS: neutral differential equation, existence, positive solution, Banach space, 34K40, 34K25
No abstract available
Y.H. Cheng
Rocky Mountain J. Math. 42 (5), 1431-1446, (2012) DOI: 10.1216/RMJ-2012-42-5-1431
KEYWORDS: Inverse nodal problem, eigenvalue asymptotics, $p$-star graphs, 34A55, 34B24
No abstract available
S.S. Dragomir
Rocky Mountain J. Math. 42 (5), 1447-1459, (2012) DOI: 10.1216/RMJ-2012-42-5-1447
KEYWORDS: Convex functions, Hermite-Hadamard's inequality, Norms, means, 26D15, 26D10
No abstract available
Gregory Dresden
Rocky Mountain J. Math. 42 (5), 1461-1469, (2012) DOI: 10.1216/RMJ-2012-42-5-1461
No abstract available
Jeanne Duflot, Pamela L. Peters
Rocky Mountain J. Math. 42 (5), 1471-1520, (2012) DOI: 10.1216/RMJ-2012-42-5-1471
No abstract available
M. Jablonski
Rocky Mountain J. Math. 42 (5), 1521-1549, (2012) DOI: 10.1216/RMJ-2012-42-5-1521
No abstract available
Hamid Reza Maimani, Cameron Wickham, Siamak Yassemi
Rocky Mountain J. Math. 42 (5), 1551-1560, (2012) DOI: 10.1216/RMJ-2012-42-5-1551
KEYWORDS: Total graph, genus, planar graph, toroidal graph, 05C75, 13A15
No abstract available
Coy L. May, Jay Zimmerman
Rocky Mountain J. Math. 42 (5), 1561-1582, (2012) DOI: 10.1216/RMJ-2012-42-5-1561
KEYWORDS: 20D40, 20F38, 20H10, 30F50, 57M60
No abstract available
Lunqun Ouyang, Jinwang Liu
Rocky Mountain J. Math. 42 (5), 1583-1600, (2012) DOI: 10.1216/RMJ-2012-42-5-1583
KEYWORDS: Weak annihilator, weak associated prime, weak good polynomial, 16N60, 13B25
No abstract available
Tiancheng Ouyang, Skyler C. Simmons, Duokui Yan
Rocky Mountain J. Math. 42 (5), 1601-1614, (2012) DOI: 10.1216/RMJ-2012-42-5-1601
KEYWORDS: Simultaneous binary collision, $4$-body problem, regularization, singularity, $2n$-body problem, collision singularity, 37N05, 65P99, 70F15, 70F16
No abstract available
Michael J. Puls
Rocky Mountain J. Math. 42 (5), 1615-1632, (2012) DOI: 10.1216/RMJ-2012-42-5-1615
KEYWORDS: quasi-isometry, $p$-harmonic boundary, $p$-harmonic function, nets, uniformly bounded graphs, Riemannian manifolds, 60J50, 31C12, 31C20, 43A15, 53C21
No abstract available
David Rose, Adam Trewyn
Rocky Mountain J. Math. 42 (5), 1633-1654, (2012) DOI: 10.1216/RMJ-2012-42-5-1633
KEYWORDS: Union structure, ${\cal C}$-$g$-closed set, ${\cal C}$-$T_{{1}/{2}}$ space, ${\cal C}$-$g$-continuous function, ${\cal C}$-$a$-continuous function, 54A05, 54C08, 54D10
No abstract available
Minbo Yang, Fukun Zhao, Yanheng Ding
Rocky Mountain J. Math. 42 (5), 1655-1674, (2012) DOI: 10.1216/RMJ-2012-42-5-1655
KEYWORDS: variational methods, Schrödinger-Maxwell systems, critical points, 35J20, 35J60, 35Q55
No abstract available
Jingxue Yin, Jinkai Li, Yuanyuan Ke
Rocky Mountain J. Math. 42 (5), 1675-1758, (2012) DOI: 10.1216/RMJ-2012-42-5-1675
KEYWORDS: $p(x)$-Laplacian equation, $C^{1,\alpha}$ estimates, Harnack inequalities, blow-up argument
No abstract available
Back to Top